MathSciNet Relay Station
MathSciNet bibliographic data
MR1448726 (98d:53032) 53C05 (53A15 53C30)
Opozda, Barbara Affine versions of Singer's theorem on locally homogeneous spaces. Ann. Global Anal. Geom. 15 (1997), no. 2, 187–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement